MathSciNet Relay Station
MathSciNet bibliographic data
MR2846852 34C05 (34C07 37C10)
Algaba, A.; Fuentes, N.; García, C. Centers of quasi-homogeneous polynomial planar systems. Nonlinear Anal. Real World Appl. 13 (2012), no. 1, 419–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement